Algorithmic analysis of a two-class multi-server heterogeneous queueing system with a controllable cross-connectivity

We analyse algorithmic the queueing system with two parallel queues supplied with two heterogeneous group of servers. We assume a controllable cross-connectivity of queues with certain class of customers to different groups of servers. The system is analyzed in steady state. For a given cost structure we formulate the Markov decision problem for an optimal allocation of servers between the queues to minimize the long-run average cost per unit of time. The corresponding dynamic programming equations are derived. We develop algorithms to evaluate different performance measures including the mean busy period, the mean number of customers served in a busy period as well as the maximal queue length in a busy period. Some illustrative numerical examples are discussed. © 2020, Springer Nature Switzerland AG.

Efrosinin D. 1, 2 , Kochetkova I. 2, 3 , Samouylov K. 2, 3 , Stepanova N.4
12023 LNCS
  • 1 Johannes Kepler University Linz, Altenbergerstrasse 69, Linz, 4040, Austria
  • 2 Peoples’ Friendship University of Russia (RUDN University), 6 Miklukho-Maklaya Street, Moscow, 117198, Russian Federation
  • 3 Institute of Informatics Problems, Federal Research Center Computer Science and Control of the Russian Academy of Sciences, 44-2 Vavilova Street, Moscow, 119333, Russian Federation
  • 4 V.A. Trapeznikov Institute of Control Sciences of RAS, Profsoyuznaya Street, 65, Moscow, 117997, Russian Federation
Ключевые слова
Busy period; Dynamic programming; Maximal queue length; Optimal allocation; Parallel queues
Дата создания
Дата изменения
Постоянная ссылка

Другие записи

Zorin A.V., Sevastianov L.A., Tretyakov N.P.
Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). Том 12023 LNCS. 2020. С. 171-185